GENERALIZED FRACTIONAL INTEGRATION OF k-BESSEL FUNCTION
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this present paper our aim is to deal with two integral transforms which involving the Gauss hypergeometric function as its kernels. We prove some compositions formulas for such a generalized fractional integrals with k-Bessel function. The results are established in terms of generalized Wright type hypergeometric function and gen- eralized hypergeometric series. Also, the authors presented some corre- sponding assertions for RiemannLiouville and ErdelyiKober fractional integral transforms.
Abstract
In this present paper our aim is to deal with two integral transforms which involving the Gauss hypergeometric function as its kernels. We prove some compositions formulas for such a generalized fractional integrals with k-Bessel function. The results are established in terms of generalized Wright type hypergeometric function and gen- eralized hypergeometric series. Also, the authors presented some corre- sponding assertions for RiemannLiouville and ErdelyiKober fractional integral transforms.
참고문헌 (13)
- R. Daaz, "On hypergeometric functions and Pochhammer k-symbol", Divulg. Mat., 15(2), pp.179~192 (2007)
- A. Erdelyi, "Higher Transcendental Functions,Vol.1" (1953), McGraw-Hill
- A. Erdelyi, "Transcendental Functions, Vol.2" (1953), McGraw-Hill
- K. S. Gehlot, "Differential Equation of K -Bessels Function and its Properties", Nonl. Analysis and Differential Equations, 2(2), pp.61~67 (2014)[DOI]
- Kuldeep Singh Gehlo, "Integral representations of the $k$-Bessel's function", 호남수학학술지, 38(1), pp.17~23 (2016), 호남수학회
- A.A. Kilbas, "On the generalized Wright function", Fract. Calc. Appl. Anal., 54, pp.437460~ (2002)
- A.A. Kilbas, "Generalized fractional integration of Bessel function of the first kind", Integral Transforms and Special Functions, 19(12), pp.869883~ (2008)
- M. Saigo, "A remark on integral operators involving the Gauss hypergeometric functions", Math. Rep. Kyushu Univ., 11, pp.135143~ (1978)
- S.R. Mondal, "Representation Formulae and Monotonicity of the Generalized k-Bessel Functions", arXiv:1611.07499, ~ (2016)
- S.G. Samko, "Fractional Integrals and Derivatives. Theory and Applications" (1993), Gordon and Breach
- E.M. Wright, "The asymptotic expansion of the generalized hypergeometric functions", J. London. Math. Soc., 10, pp.286293~ (1935)
- E.M. Wright, "The asymptotic expansion of integral functions defined by Taylor Series", Philos. Trans. Roy. Soc. London A, 238, pp.423451~ (1940)
- E.M. Wright, "The asymptotic expansion of the generalized hypergeometric function II", Proc. London. Math. Soc., 46(2), pp.389408~ (1935)
